Loading ...
Sorry, an error occurred while loading the content.

15675Re: [GIWorld-Hepatitis] Re: Hint on when to take the shot.

Expand Messages
  • AVansi7465@aol.com
    Mar 4, 2005
    • 0 Attachment
      In a message dated 3/3/2005 1:28:55 P.M. Eastern Standard Time,
      roland@... writes:

      You may not have to worry about what and when you eat. I didn't have much
      of an appetite while on treatment, but pretty much ate what I wanted. I
      didn't use any herbals or vitamins, and had no nausea. Just a personal opinion,
      but I believe that vitamins, minerals, herbals, natural remedies, and such,
      may cause some of the nausea and other problems that people have, plus being
      expensive and of questionable effectiveness. (Sorry, I realize that I am now
      in big trouble with some of you!) Just be sure to always drink lots of
      water, eat a balanced diet, and take whatever the doctor prescribed for pain on
      shot night.



      The only vits I took on treatment were C and E. I drank green tea, but I
      did that anyway, until I discovered that it made me nauseous if I drank it
      everyday. It still does. The doc forbad me to take anything else. However,
      that was many years ago, when the numbers were still being crunched on
      monotherapy plus riba. The whole show was 18 months. Twelve of alpha Interferon and
      six with both. Times they have changed. Went to the G. I. today and we have
      set a goal of treatment for the Fall........provided I gain enough weight.
      Anne


      [Non-text portions of this message have been removed]
    • Show all 6 messages in this topic